Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 28, Issue 1, Summer 1992  pp. 27-50.

Subfactor of the hyperfinite II_1 factor with Coxeter graph E_6 as invariant

Authors Jocelyne Bion-Nadal
Author institution: Collège de France, 3 rue d'Ulm, 75005 Paris, France et Laboratoire de mathématiques fondamentales, ERA 746, UER 48 Université Pierre et Marie Curie, 4 place Jussieu, 75230 Paris Cedex 05, France


Contents    Full-Text PDF